Lahcen Maniar
Zitiert von
Zitiert von
Composition of pseudo almost periodic functions and Cauchy problems with operator of non dense domain
B Amir, L Maniar
Annales Mathématiques Blaise Pascal 6 (1), 1-11, 1999
Feedback stabilization of a class of evolution equations with delay
EM Ait Benhassi, K Ammari, S Boulite, L Maniar
Journal of Evolution Equations 9 (1), 103-121, 2009
Almost periodicity of inhomogeneous parabolic evolution equations
L Maniar, R Schnaubelt
Evolution equations, 299-318, 2019
Almost periodic solutions to some semilinear non-autonomous thermoelastic plate equations
M Baroun, S Boulite, T Diagana, L Maniar
Journal of Mathematical Analysis and Applications 349 (1), 74-84, 2009
Almost automorphic solutions for hyperbolic semilinear evolution equations
S Boulite, L Maniar, GM N'Guerekata
Semigroup Forum 71 (2), 231-240, 2005
Null controllability of degenerate parabolic cascade systems
FA Khodja, A Hajjaj, L Maniar
Portugaliae Mathematica 68 (3), 345-367, 2011
Almost automorphy of semilinear parabolic evolution equations.
M Baroun, S Boulite, GM N'guerekata, L Maniar
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008 …, 2008
Existence and uniqueness of C (n)-almost periodic solutions to some ordinary differential equations
J Liang, L Maniar, GM N’Guérékata, TJ Xiao
Nonlinear Analysis: Theory, Methods & Applications 66 (9), 1899-1910, 2007
Lipschitz stability for linear parabolic systems with interior degeneracy
I Boutaayamou, G Fragnelli, L Maniar
Electron. J. Differential Equations 2014, 1-26, 2014
Extrapolation and inhornogeneous retarded differential equations on infinite dimensional spaces
L Maniar, A Rhandi
Rendiconti del Circolo Matematico di Palermo 47 (2), 331-346, 1998
Linear delay equations in the Lp-context
L Maniar, J Voigt
Evolution Equations, 319-330, 2019
Carleman estimates and null controllability of coupled degenerate systems
EM Hassi, FA Khodja, A Hajjaj, L Maniar
arXiv preprint arXiv:1111.3665, 2011
Controllability of semilinear boundary problems with nonlocal initial conditions
S Boulite, A Idrissi, L Maniar
Journal of mathematical analysis and applications 316 (2), 566-578, 2006
Regularity properties of perturbed Hille-Yosida operators and retarded differential equations
A Bátkai, L Maniar, A Rhandi
Semigroup Forum 64 (1), 55-70, 2001
Carleman estimates for parabolic equations with interior degeneracy and Neumann boundary conditions
I Boutaayamou, G Fragnelli, L Maniar
Journal d'Analyse Mathématique 135 (1), 1-35, 2018
Existence and asymptotic behavior of solutions of semilinear Cauchy problems with non dense domain via extrapolation spaces
B Amir, L Maniar
Rendiconti del Circolo Matematico di Palermo 49 (3), 481-496, 2000
Null controllability for parabolic equations with dynamic boundary conditions
L Maniar, M Meyries, R Schnaubelt
Evolution Equations & Control Theory 6 (3), 381, 2017
Null controllability of a model in population dynamics
Y Echarroudi, L Maniar
Electronic journal of differential equations 2014 (240), 1-20, 2014
The asymptotic behavior of a population equation with diffusion and delayed birth process
G Fragnelli, A Idrissi, L Maniar
Discrete & Continuous Dynamical Systems-B 7 (4), 735, 2007
Null controllability of a population dynamics with degenerate diffusion
BE Ainseba, Y Echarroudi, L Maniar
Differential and integral equations 26 (11/12), 1397-1410, 2013
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20